MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 SROM NRH FEM W/PIN XSMRT 66X58; LPS AND S-ROM : KNEE FEMORAL

DEPUY ORTHOPAEDICS, INC. 1818910 SROM NRH FEM W/PIN XSMRT 66X58; LPS AND S-ROM : KNEE FEMORAL
Catalog Number 623421R
Medical Device Problem Code Fitting Problem (2183)
Health Effect - Clinical Codes Pain (1994); Loss of Range of Motion (2032); Not Applicable (3189)
Date of Event 08/02/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The patient was revised to address poor range of motion and pain associated with size of srom hinge femoral component.Revised to lps xxsm distal femur.Doi: (b)(6) 2018; dor: (b)(6) 2018; right knee.
 
Additional Manufacturer Narrative
Investigation summary: no device associated with this report was received for examination.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
SROM NRH FEM W/PIN XSMRT 66X58
Common Device Name
LPS AND S-ROM : KNEE FEMORAL
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7819273
Report Number1818910-2018-67782
Device Sequence Number19444777
Product Code JWH
UDI-Device Identifier10603295179511
UDI-Public10603295179511
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/02/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number623421R
Device Lot NumberHT6935
Initial Date Received by Manufacturer 08/02/2018
Supplement Date Received by Manufacturer09/13/2018
Initial Report FDA Received Date08/27/2018
Supplement Report FDA Received Date09/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR
Patient Weight75